# SDR VNAA20250528004

- Difficulty date: April 18, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN BTW FS295.00 TO FS 310.00 AND STGR 19RH TO STGR 20RH AT FWD FUSELAGE.    DENT ON EXTERNAL SKIN BTW FS295.00 TO FS 310.00 AND STGR 19RH TO STGR 20RH AT FWD FUSELAGE  WAS REPAIRED  PER REO 670-51-00-085 REV.-A AND PER REO 690-53-21-1941 REV--.
